Open Access
Translator Disclaimer
January 2014 Invariant Matsumoto metrics on homogeneous spaces
H.R. Salimi Moghaddam
Osaka J. Math. 51(1): 39-47 (January 2014).

Abstract

In this paper we consider invariant Matsumoto metrics which are induced by invariant Riemannian metrics and invariant vector fields on homogeneous spaces, and then we give the flag curvature formula of them. Also we study the special cases of naturally reductive spaces and bi-invariant metrics. We end the article by giving some examples of geodesically complete Matsumoto spaces.

Citation

Download Citation

H.R. Salimi Moghaddam. "Invariant Matsumoto metrics on homogeneous spaces." Osaka J. Math. 51 (1) 39 - 47, January 2014.

Information

Published: January 2014
First available in Project Euclid: 8 April 2014

zbMATH: 1287.53066
MathSciNet: MR3192530

Subjects:
Primary: 22E60 , 53C50 , 53C60

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.51 • No. 1 • January 2014
Back to Top